Journal of Symbolic Logic

Isols and the Pigeonhole Principle

J. C. E. Dekker and E. Ellentuck

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this paper we generalize the pigeonhole principle by using isols as our fundamental counting tool.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 3 (1989), 833-846.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743020

Mathematical Reviews number (MathSciNet)
MR1011172

Zentralblatt MATH identifier
0688.03029

JSTOR
links.jstor.org

Citation

Dekker, J. C. E.; Ellentuck, E. Isols and the Pigeonhole Principle. J. Symbolic Logic 54 (1989), no. 3, 833--846. https://projecteuclid.org/euclid.jsl/1183743020


Export citation